American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A33) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka. Reflected spectrally negative stable processes and their governing equations. Trans. Amer. Math. Soc. 368 (2016) 227-248.
Abstract, references, and article information   
View Article: PDF

[2] Kabe Moen. New weighted estimates for bilinear fractional integral operators. Trans. Amer. Math. Soc. 366 (2014) 627-646.
Abstract, references, and article information   
View Article: PDF

[3] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Scipio Cuccagna. Sobolev estimates for operators given by averages over cones. Trans. Amer. Math. Soc. 350 (1998) 935-946. MR 1390975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eric T. Sawyer. A characterization of two weight norm inequalities for fractional and Poisson integrals . Trans. Amer. Math. Soc. 308 (1988) 533-545. MR 930072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. F. Andersen and E. T. Sawyer. Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators . Trans. Amer. Math. Soc. 308 (1988) 547-558. MR 930071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Christ. On the restriction of the Fourier transform to curves: endpoint results and the degenerate case . Trans. Amer. Math. Soc. 287 (1985) 223-238. MR 766216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan-Olov Strömberg and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ and $L\sp p$ spaces . Trans. Amer. Math. Soc. 287 (1985) 293-321. MR 766221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eric Sawyer. A two weight weak type inequality for fractional integrals . Trans. Amer. Math. Soc. 281 (1984) 339-345. MR 719674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. W. Onneweer. Fractional differentiation and Lipschitz spaces on local fields . Trans. Amer. Math. Soc. 258 (1980) 155-165. MR 554325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Benjamin Muckenhoupt and Richard Wheeden. Weighted norm inequalities for fractional integrals . Trans. Amer. Math. Soc. 192 (1974) 261-274. MR 0340523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia